Structures de Dirac et variétés paracomplexes

Translated title of the contribution: Dirac structures and paracomplex manifolds

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We introduce the notion of a generalized paracomplex structure. This is a natural notion which unifies several geometric structures such as symplectic forms, paracomplex structures, and Poisson structures. We show that generalized paracomplex structures are in one-to-one correspondence with pairs of transversal Dirac structures on a smooth manifold.

Translated title of the contributionDirac structures and paracomplex manifolds
Original languageFrench
Pages (from-to)889-894
Number of pages6
JournalComptes Rendus Mathematique
Issue number11
StatePublished - Jun 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Dirac structures and paracomplex manifolds'. Together they form a unique fingerprint.

Cite this